# SDR CALA2017012900183

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 85,428 hours, 11,502 cycles
- System (JASC): 3160 · Central Display
- Part: Cdu
- Part number: 4072800901
- Part serial: 9035
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: J, A

## Discrepancy

BOTH FMC'S HAVE FAILED OR FMC SELECTOR IS IN L WITH THE LEFT FMC FAILED OR IS IN R WITH THE RIGHT FMC FAILED. RIGHT CONTROL DISPLAY UNIT (CDU) FAULT.  EMERGENCY DECLARED. SWAPPED CDU FROM F/O POSITION TO CENTER POSITION DUE TO FAILURE OF F/O CDU.  REPLACED CENTER CDU AND OP CHK GOOD REF AMM 34-01-02.
